# SDR UALA2012090404927

- Difficulty date: September 3, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 90,088 hours, 14,361 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200E
- Part serial: 61565331
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN, FLT DIVERTED.  REPLACED APU FMU.  PREVIOUS HISTORY.  ACP ECU BITE FOUND AUTO SHUTDOWN LOP MESSAGES.  DURING LEAK CHECKS FOUND FMU ATTACHMENT FLANGE CASTING LEAKING UNDER PRESSURE FROM HAIRLINE CRACK.  REPLACED APU.  OPS CHECK, LEAK CHECK NORMAL.  REPLACED APU.  OPS CHECKS GOOD.
